Convergence and asymptotic variance of bootstrapped finite-time ruin probabilities with partly shifted risk processes
Stéphane Loisel (),
Christian Mazza and
Didier Rulliere ()
Insurance: Mathematics and Economics, 2009, vol. 45, issue 3, 374-381
In the classical risk model, we prove the weak convergence of a sequence of empirical finite-time ruin probabilities. In an earlier paper (see Loisel etÂ al., (2008)), we proved an equivalent result in the special case where the initial reserve is zero, and checked that numerically the general case seems to be true. In this paper, we prove the general case (with a nonnegative initial reserve), which is important for applications to estimation risk. So-called partly shifted risk processes are introduced, and used to derive an explicit expression of the asymptotic variance of the considered estimator. This provides a clear representation of the influence function associated with finite time ruin probabilities and gives a useful tool to quantify estimation risk according to new regulations.
Keywords: Finite-time; ruin; probability; Robustness; Solvency; II; Reliable; ruin; probability; Asymptotic; normality; Influence; function; Estimation; Risk; Solvency; Margin; (ERSM); Partly; shifted; risk; process (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
Working Paper: Convergence and asymptotic variance of bootstrapped finite-time ruin probabilities with partly shifted risk processes (2009)
Working Paper: Convergence and asymptotic variance of bootstrapped finite-time ruin probabilities with partly shifted risk processes (2007)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:45:y:2009:i:3:p:374-381
Access Statistics for this article
Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Haili He ().